Hyperbolic structure arising from a knot invariant II: Completeness

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study the geometry of a knot invariant defined in terms of the quantum dilogarithm function. We show that a hyperbolic structure naturally arises in the classical limit of the invariant; the completeness conditions can also be identified with the saddle point equations by studying a (1,1)-tangle.

Original languageEnglish
Pages (from-to)1963-1970
Number of pages8
JournalInternational Journal of Modern Physics B
Issue number14-15
Publication statusPublished - Jun 20 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Condensed Matter Physics


Dive into the research topics of 'Hyperbolic structure arising from a knot invariant II: Completeness'. Together they form a unique fingerprint.

Cite this